# SDR HALA2011052900236

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 33,160 hours, 6,179 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 6227999003
- Part serial: L6JC
- Condition: Intermittent
- Location: Cockpit
- Part time: 33,155 hours, 6,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  F/O ADI DISPLAY INTERMITTENT.  R & R F/O'S EADI GROUND CHECKED OK IAW AMM 34-22-03 TESTED PASSED ACFT REMAINS IN LAND 3 STATUS.
